Mended Hearts Open Forum

Expand all | Collapse all

Lipitor side effects

  • 1.  Lipitor side effects

    Posted 12-20-2020 12:18

    Hi all,

    I've been on Lipitor for many years. I was on 20mg; after my heart attack it was put up to 80.  I have been having a lot of digestive problems. I think they are beening cuased by the lipitor. I need to contact my doctor about this.

    Anyone else had problems like this?



    ------------------------------
    Janis MINER
    Rochester NY
    ------------------------------



  • 2.  RE: Lipitor side effects

    Posted 12-20-2020 15:45

    Yep.

    We thought I had a reaction with Lipitor, but after weaning me off, we realized it was another of my witches brew causing the reactions.

    Still, I was on Lisinopril for years with no negative effects, and when they increased the dosage I had a particularly nasty reaction and had to drop Lipitor from my repitoir. Little things like dosage mean a lot and it takes patience to sort out the cause and corrective action. Hang in and work with your dr on resolution



    ------------------------------
    Warren
    TucsonAZ
    ------------------------------



  • 3.  RE: Lipitor side effects

    Posted 12-21-2020 14:43
    Lipitor affects the Liver Enzymes that play an important role in digestive system. Maybe a slight reduction in dose will be better absorbed with less side effects.
     
    Tanveer Hussain
     





  • 4.  RE: Lipitor side effects

    Posted 12-21-2020 09:19
    I know exactly what you're dealing with. Been on it for years, as well, after having had 3 heart attacks. Over the past year, I've made at least a dozen trips to the ER with chest pains that felt like another heart attack. Each time, they never could find anything in the heart that would explain the pains. Was back in the hospital again just last week and fortunately my cardiologist decided to get to the bottom of it after not finding anything when he did another heart cath. He ordered an endoscopy where they discovered I had gastritis, a hiatal hernia and some kind of inflammation of the esophagus that I don't recall the name of but all of which they said could cause pains similar to that of a heart attack. I believe all of these gastrointestinal issues were caused by having been on the Lipitor for so long. I had gone off of it for a while a couple of years ago and my digestive problems cleared up. Unfortunately going off of it also resulted in 5 blood carts in my heart that caused a massive heart attack and resulted in emergency open heart surgery. They put me on Omeprazole to counteract the stomach issues but that causes even more problems in the long term. Just started trying different natural remedies in hopes that I can get it under control without more drugs. Hopefully you can get some answers from your doctor that will help you to feel better. ��





  • 5.  RE: Lipitor side effects

    Posted 01-04-2021 10:50
    Hi everyone,
    I finally had to go off Liptor (atorvatstatin).  I realized I was having a toxic reaction when my eye lid turned purple and I had giant bags under my eyes.
    I feel much better since stopping about 10 day ago. I have less muscle pain and less joint pain, I sleep better; My eyes are slowly returning to normal.
    It really made me feel sick.
    I sent a message to my doctor; I waiting for him to call me.

    ------------------------------
    Janis MINER
    Rochester NY
    ------------------------------



  • 6.  RE: Lipitor side effects

    Posted 01-06-2021 21:45
    Dear Janis
    Have you heard from your doctor yet.  is your lipitor prescribing Doctor a cardiologist?
    Hopefully by now you are on a new medication .
    keep calling; keep reaching out.  If no response, you might need another MD.

    ------------------------------
    Marilyn Rosenhouse
    Dallas TX
    (214) 850-0219
    ------------------------------



  • 7.  RE: Lipitor side effects

    Posted 01-07-2021 13:42
    Thanks for your concern Marilyn,
    My doctor finally got back to me on Tuesday. Long holiday weekends are the pits when you need a doctor.
    He is switching me to Repatha.

    I am switching doctors in early February to University of Rochester Women's Heart Center. This is a group of women doctor's who specialize in treating woman's heart disease. I'm looking forward to it.

    ------------------------------
    Janis MINER
    Rochester NY
    ------------------------------



  • 8.  RE: Lipitor side effects

    Posted 01-21-2021 09:06
    Hi folfs,
    I took my first dose of repatha on Sunday. So far, no problems.

    ------------------------------
    Janis MINER
    Rochester NY
    ------------------------------



  • 9.  RE: Lipitor side effects

    Posted 02-14-2021 09:11

    Hi all, I've been off of Lipitor for over a month now. I feel 1000% better.  I feel like my self again!



    ------------------------------
    Janis MINER
    Rochester NY
    ------------------------------